Alert archive / Texas / Freeze Warnings in 2012
Freeze Warning 3, NWS Brownsville, TX
NWS Brownsville, TX issued this freeze warning at Dec 10, 2012, 1:41 PM CST for Brooks County, Jim Hogg County, Kenedy County, Texas. It took effect at Dec 11, 2012, 1:00 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2012, 1:41 PM CST (19:41 UTC)
- In effect from
- Dec 11, 2012, 1:00 AM CST
- Expired
- Dec 11, 2012, 4:21 AM CST
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Jim Hogg County, TX, Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 110 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
372 WWUS74 KBRO 101941 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 141 PM CST MON DEC 10 2012 ...STRONG WINDS SUBSIDING BEHIND THE COLD FRONT BUT FREEZING TEMPERATURES TO FOLLOW... .A STRONG COLD FRONT HAS PUSHED THROUGH PORTIONS OF DEEP SOUTH TEXAS THIS MORNING. MUCH COOLER AND DRIER AIR HAS MOVED IN BEHIND THE FRONT. SKIES ARE EXPECTED TO BECOME CLEAR TO MOSTLY CLEAR LATE THIS AFTERNOON AND TONIGHT AS NORTH WINDS BECOME LIGHT. THIS WILL ALLOW TEMPERATURES TO FALL TO NEAR AND JUST BELOW FREEZING TONIGHT...ESPECIALLY IN OUTLYING AREAS AND WEST OF HIGHWAY 77. TXZ251-110600- /O.CAN.KBRO.WI.Y.0019.000000T0000Z-121210T2100Z/ /O.NEW.KBRO.FZ.W.0003.121211T0700Z-121211T1400Z/ KENEDY- INCLUDING THE CITY OF...SARITA 141 PM CST MON DEC 10 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST TUESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TEMPERATURE...TEMPERATURES WILL FALL TO AROUND 31 DEGREES AND REMAIN AT OR BELOW FREEZING FOR 2 TO 3 HOURS THIS MORNING...MAINLY ALONG HIGHWAY 77 AND WEST. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL BE AT RISK OF EXPOSURE TO FREEZING TEMPERATURES. OUTDOOR ANIMALS MAY REQUIRE WARMER SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ TXZ256-257-102045- /O.CAN.KBRO.WI.Y.0019.000000T0000Z-121210T2100Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 141 PM CST MON DEC 10 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. STRONG WINDS BEHIND THE FRONT HAVE SUBSIDED BELOW ADVISORY LEVELS. GUSTY NORTH WINDS WILL CONTINUE HOWEVER THROUGH THE REST OF THE DAY. $$ TXZ249-250-110600- /O.NEW.KBRO.FZ.W.0003.121211T0700Z-121211T1400Z/ JIM HOGG-BROOKS- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS 141 PM CST MON DEC 10 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST TUESDAY. * TEMPERATURE...TEMPERATURES WILL FALL TO AROUND 31 DEGREES AND REMAIN AT OR BELOW FREEZING FOR 2 TO 3 HOURS THIS MORNING...ESPECIALLY IN OUTLYING AREAS. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL BE AT RISK OF EXPOSURE TO FREEZING TEMPERATURES. OUTDOOR ANIMALS MAY REQUIRE WARMER SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ JGG
2 follow-up statements
560 WWUS74 KBRO 110317 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 PM CST MON DEC 10 2012 ...LIGHT WINDS AND CLEAR SKIES TONIGHT TO ALLOW TEMPERATURES TO FALL TO NEAR FREEZING EARLY TUESDAY MORNING... .A STRONG COLD FRONT MOVED THROUGH DEEP SOUTH TEXAS THIS MORNING. MUCH COOLER AND DRIER AIR HAS MOVED IN BEHIND THE FRONT. MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING TONIGHT...ESPECIALLY IN RURAL AREAS AND WEST OF HIGHWAY 77. TXZ249>251-111130- /O.CON.KBRO.FZ.W.0003.121211T0700Z-121211T1400Z/ JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA 917 PM CST MON DEC 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST TUESDAY... * TEMPERATURE...TEMPERATURES WILL FALL TO AROUND 32 DEGREES AND REMAIN AT OR BELOW FREEZING FOR 2 TO 3 HOURS THIS MORNING...MAINLY ALONG HIGHWAY 77 AND WEST. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL BE AT RISK OF EXPOSURE TO FREEZING TEMPERATURES. OUTDOOR ANIMALS MAY REQUIRE WARMER SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ CASTILLO
044 WWUS74 KBRO 111021 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 421 AM CST TUE DEC 11 2012 ...FREEZE WARNING CANCELLED... TXZ249>251-111130- /O.CAN.KBRO.FZ.W.0003.000000T0000Z-121211T1400Z/ JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA 421 AM CST TUE DEC 11 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE FREEZE WARNING...PREVIOUSLY IN EFFECT FROM 1 AM TO 8 AM THIS MORNING. LIGHT WINDS AND MID TO HIGH LEVEL CLOUDINESS HAS PREVENTED TEMPERATURES FROM FALLING TO BELOW FREEZING OVER THE AREA. THE FREEZE WARNING THEREFORE HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this freeze warning went out at Dec 10, 11:20 AM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Dec 10, 11:20 AM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1120 AM CST MON DEC 10 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...CEILING BEGINNING TO ERODE OVER THE NORTHWESTERN HALF
OF THE CWA...IMPROVING IN THE MIDDLE VALLEY TO BROKEN AT ABOUT
3500 FT AS WELL. EXPECT THE HIGH MVFR TO HOLD ON FOR A FEW MORE
HOURS IN THE LOWER VALLEY AND NEAR THE COAST. NORTH WINDS WILL
REMAIN STRONG WITH GUSTS IN THE 25 TO 30 KNOT RANGE EXPECTED
THROUGH THE REMAINDER OF THE AFTERNOON...ONLY SLACKENING A BIT
AFTER ABOUT 3 PM.
TONIGHT EXPECT WINDS TO SUBSIDE FAIRLY QUICKLY AND SHIFT MORE
NORTHEASTERLY WITH CIG/VISBY BECOMING VFR...MID CLOUD DECK
POSSIBLE AT AROUND 5000 FT. WINDS SHOULD REMAIN LIGHT OVERNIGHT
PICKING UP TO ABOUT 10 TO 15 KNOTS BY MID MORNING TOMORROW OUT OF
THE NORTH TO NORTHEAST WITH VFR EXPECTED. /68-JGG/
&&
.PREV DISCUSSION... /ISSUED 954 AM CST MON DEC 10 2012/
DISCUSSION...FRESHENED UP FORECAST PACKAGE FOLLOWING FROPA. FRONT
HAS CLEARED ALL BUT THE SOUTHEASTERNMOST MARINE ZONES. STRONG COLD
AIR ADVECTION ONGOING ACROSS THE REGION WITH TEMPS AND DEWPOINTS
DROPPING. WINDS ARE ESSENTIALLY REMAINING IN LINE WITH WIND GUSTS
OF 30 TO 35 MPH CONTINUING IN THE VALLEY...AND SLOWLY DECREASING
AS YOU MOVE NORTH. EXPECT VERY WINDY CONDITIONS TO CONTINUE RIGHT
ALONG THE COAST AND WILL CONTINUE THE WIND ADVISORY THERE. STRONG
WINDS CONTINUE TO BE REPORTED OVER THE LAGUNA AND COASTAL
WATERS...AND 12Z RAOB ANALYSIS 850MB AND LOW LEVEL COLD AIR
ADVECTION UNDERWAY EXPECT THAT WILL CONTINUE FOR AT LEAST THE NEXT
4 TO 5 HOURS BEFORE DROPPING CLOSER TO THE 20 TO 25 KNOT RANGE
LATE THIS AFTERNOON/EARLY THIS EVENING. TEMPERATURES TONIGHT LOOK
ON TRACK IN THE MID 40S SOUTH...UPPER 30S NORTH BUT THAT WILL BE A
PRIMARY FOCUS OF THE UPCOMING FORECAST PACKAGE. THE AMOUNT OF DRY
AIR WORKING IN...WITH THE MID TEENS DEWPOINTS IN WEST CENTRAL TEXAS
MAY LEAD TO A DOWNWARD ADJUSTMENT IN TONIGHTS LOWS ONCE A CLEARER
PICTURE ON CLOUD COVER DEVELOPS. FOR NOW LOW TO MID CLOUD DECK
CONTINUES JUST BEHIND THE FRONT. WITH LIGHT FRONTAL OVERRUNNING
OCCURRING FROM ABOUT 4 TO 14KFT. WITH THAT ALSO CONTINUED A SLIGHT
CHANCE FOR STRATIFORM RAIN AT TIMES...BUT WITH NO REAL REINFORCING
WAVE TO INCREASE MID AND LOWER LEVEL OMEGA DO NOT EXPECT LARGE
AREAS OR HEAVY PRECIP TO FORM THROUGH THE REST OF THE DAY AND THE
AFTERNOON...WITH MOST OF OUR MEASURABLE PRECIP PROBABLY OVER FOR
THE DAY. UPDATED PACKAGE/ZONES ALREADY OUT. /68-JGG/
PREV DISCUSSION... /ISSUED 626 AM CST MON DEC 10 2012/
DISCUSSION...AFTER GETTING A LOOK AT CONDITIONS UPSTREAM AND THE
LATEST RAP DATA MADE SLIGHT UPTICKS TO THE WIND FORECAST WHICH
NECESSITATED UPGRADING THE LAGUNA MADRE TO GALE WARNING THROUGH MID
AFTERNOON FOR FREQUENT GALE FORCE GUSTS AND HOISTING A WIND
ADVISORY FOR COASTAL AREAS THROUGH MID AFTERNOON. NO OTHER CHANGES
AT THIS TIME. /68-JGG/
PREV DISCUSSION... /ISSUED 554 AM CST MON DEC 10 2012/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...THE LATEST SATELLITE IMAGERY AND SURFACE OBSERVATIONS
INDICATE VFR/MVFR CONDITIONS OVER DEEP SOUTH TEXAS. CURRENTLY THE
COLD FRONT IS LOCATED FROM SOUTH OF KBKS AND KHBV TO KAPY AND WILL
MOVE ACROSS THE RIO GRANDE VALLEY AROUND 14Z. THE LIGHT WINDS HAVE
ALLOWED SOME MVFR CIGS/VIS TO DEVELOP AHEAD OF FRONT...THIS WILL
BE SHORT LIVED. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALSO A
POSSIBILITY WITH BETTER CHANCES FROM KMFE EASTWARD. NORTH WINDS
WILL DEVELOP BEHIND THE FRONT AND QUICKLY INCREASING TO 20 TO 25
KT WITH GUSTS TO AROUND 30 BY MID MORNING THROUGH THE AFTERNOON.
CIGS WILL SLOWLY RAISE THROUGH THE DAY BUT SHOULD REMAIN MVFR
THROUGH MID TO LATE AFTERNOON.
PREV DISCUSSION... /ISSUED 425 AM CST MON DEC 10 2012/
SHORT TERM /TODAY THROUGH TUESDAY/...THE COLD FRONT CURRENTLY
LOCATED FROM CORPUS CHRISTI TO ALICE TO LAREDO WILL SWEEP THROUGH
DEEP SOUTH TEXAS THIS MORNING. THE LATEST SURFACE OBSERVATIONS AND
MODEL GUIDANCE INDICATES THAT THE FRONT WILL MOVE THROUGH THE AREA A
LITTLE FASTER. MADE MINOR ADJUSTMENTS TO THE TIMING OF THE FRONT...
WHICH WILL MOVE ACROSS THE NORTHERN COUNTIES IN THE NEXT TWO HOURS
AND THROUGH THE LOWER VALLEY BY MID MORNING. CURRENT BROWNSVILLE
WSR-88D SHOWS LITTLE CONVECTION ACROSS DEEP SOUTH TEXAS BUT ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED THIS
MORNING. MUCH COOLER TODAY WITH HIGH TEMPERATURES ALMOST 30 DEGREES
COOLER THAN YESTERDAY. HIGH TEMPERATURES TODAY WILL OCCUR THIS
MORNING THEN TEMPERATURES WILL HOLD STEADY FOR A FEW HOURS BEFORE
DECREASING THIS AFTERNOON. BREEZY NORTH WINDS WILL OCCUR IN THE WAKE
OF THE FRONT AND CONTINUE THROUGH THE DAY. OVERNIGHT LOW
TEMPERATURES FOR TONIGHT WILL FALL INTO THE UPPER 30S OVER THE
NORTHERN AREAS AND IN THE LOWER 40S IN THE VALLEY AND ALONG THE
COAST. HIGH TEMPERATURES FOR TUESDAY WILL BE IN THE 60S.
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...BENIGN CONDITIONS WILL
CONTINUE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS SURFACE HIGH
PRESSURE COMBINES WITH A VERY DRY ATMOSPHERE IN THE WAKE OF THE COLD
FRONT MENTIONED ABOVE. ISOLATED SHOWERS WILL DEVELOP THURSDAY...AND
CONTINUE THROUGH FRIDAY...AS A DEVELOPING ONSHORE FLOW PUMPS DEEPER
MOISTURE INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY...AND
INTERACTS WITH A SERIES OF WEAK MID-LEVEL DISTURBANCES PASSING
OVERHEAD IN THE WEST-SOUTHWEST TO EAST-NORTHEAST 500 MB FLOW. A
BRIEF RESPITE IN THE PRECIPITATION MAY OCCUR FRIDAY NIGHT BEFORE
BEGINNING AGAIN SATURDAY...AND LASTING THROUGH SUNDAY...DUE TO THE
SLOW PASSAGE OF A WEAK COLD FRONT. BELOW NORMAL TEMPERATURES EARLY
IN THE LONG TERM PERIOD WILL QUICKLY RETURN TO ABOVE NORMAL LEVELS
DUE TO THE RE-DEVELOPING ONSHORE FLOW.
MARINE...TODAY THROUGH TUESDAY...THE COLD FRONT WILL MOVE THROUGH
THE LOWER TEXAS COASTAL WATERS LATER THIS MORNING RESULTING IN
VERY STRONG NORTH WINDS CONTINUING THROUGH THIS AFTERNOON. A GALE
WARNING IS IN EFFECT THROUGH THIS AFTERNOON FOR THE GULF WATERS
EAST OF PADRE ISLAND. SMALL ADVISORY CONDITIONS ARE LIKELY ON THE
LAGUNA MADRE THROUGH THIS AFTERNOON. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE LOWER TEXAS COASTAL
WATERS TODAY. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS
EVENING THROUGH EARLY TUESDAY MORNING ON THE GULF WATERS. HIGH
PRESSURE SETTLES OVER THE AREA IN THE WAKE OF THE FRONT.
TUESDAY NIGHT THROUGH SUNDAY...GENERALLY MODERATE WINDS AND SEAS
ARE LARGELY EXPECTED THROUGH THE PERIOD...AS AN ONSHORE FLOW RE-
DEVELOPS AND THEN PREVAILS. SMALL CRAFT MAY NEED TO EXERCISE
CAUTION FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM
TUESDAY NIGHT THROUGH SATURDAY. THE APPROACH AND PASSAGE OF A WEAK
COLD FRONT SATURDAY NIGHT WILL BRING A SLIGHT DECREASE IN WINDS
AND SEAS FOR THAT TIME AND THROUGH SUNDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR TXZ251-256-257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135.
GALE WARNING UNTIL 2 PM CST THIS AFTERNOON FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY
FOR GMZ150-155-170-175.
GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/54Hazardous weather outlook, Dec 10, 7:31 AM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 731 AM CST MON DEC 10 2012 TXZ251-256-257-111345- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 731 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT THROUGH 3 PM FOR COASTAL AREAS OF KENEDY...WILLACY AND CAMERON COUNTY FOR WINDS GUSTING TO 35 TO 45 MPH WITH THE PASSAGE OF A COLD FRONT. THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY. AN ENHANCED RISK OF WILDFIRE GROWTH AND SPREAD IS POSSIBLE BEHIND THE COLD FRONT DUE TO STRONG WINDS AND FALLING RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF SIGNIFICANT WEATHER...ESPECIALLY MEASURED WIND SPEEDS BEHIND THE FRONT TODAY WOULD BE HELPFUL. GMZ130-132-135-150-155-170-175-111345- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 731 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL OF THE LOWER TEXAS COASTAL WATERS THROUGH 2 PM. A SMALL CRAFT ADVISORY WILL REMAIN IN PLACE UNTIL 6 PM FOR THE LAGUNA. THE GALE WARNING WILL REMAIN IN PLACE UNTIL 6 PM FOR THE GULF WATERS AND BE FOLLOWED UNTIL 4 AM TUESDAY BY A SMALL CRAFT ADVISORY ON THE GULF WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF SIGNIFICANT WEATHER...ESPECIALLY MEASURED WIND SPEEDS BEHIND THE FRONT TODAY WOULD BE HELPFUL. TXZ248>250-252>255-111345- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 731 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. AN ENHANCED RISK OF WILDFIRE GROWTH AND SPREAD IS POSSIBLE BEHIND THE COLD FRONT DUE TO STRONG WINDS AND FALLING RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 6:20 AM CST | Small Craft Advisory for Winds | BRO | 12 hr | |
| Dec 10, 6:22 AM CST | Wind Advisory | BRO | Kenedy | 7 hr |
| Dec 10, 7:20 AM CST | Special Marine Warning | BRO | 55 min | |
| Dec 10, 7:33 AM CST | Special Marine Warning | BRO | 57 min | |
| Dec 10, 8:04 AM CST | Special Marine Warning | BRO | 56 min | |
| Dec 10, 8:20 AM CST | Special Marine Warning | BRO | 40 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.